MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT
Model Number DADE ACTIN FS ACTIVATED PTT REAGENT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range at the time of the event.The customer has stopped using the incorrect reagent.The cause of the event is use error, as the customer incorrectly used dade actin fs activated ptt reagent instead of dade actin fsl activated ptt reagent.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer failed an american proficiency institute (api) survey for activated partial thromboplastin time (aptt).The customer realized that although their sysmex ca-660 system was set up to run dade actin fsl activated ptt reagent, they were incorrectly using dade actin fs activated ptt reagent.The customer has incorrectly used dade actin fs activated ptt reagent since january 2020.No aptt patient results have been questioned by the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
DADE ACTIN FS ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FS ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key11570107
Report Number9610806-2021-00033
Device Sequence Number4139138
Product Code GGW
UDI-Device Identifier00842768003868
UDI-Public00842768003868
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K811589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2021
Device Model NumberDADE ACTIN FS ACTIVATED PTT REAGENT
Device Catalogue Number10445712
Device Lot Number538567
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1